Hi i have been healthy all my life im 35 male i=and in the last 2 months ive been a mess,It started with my heart rate going too 180 a minute then i went to ER they ran tests cat scan on my heart and lungs came back with no answers,Then they proscribed me a bllod preasure medication and a beta blocker atenrol well since then ive had many more issues my blood preasure keeps spiking it is going from 150/90 all the way up to 200/110 and they gave me more blood preasure meds still doing it up and down then i stanted getting weird pains in my legs sharp pains come and go and tingling mostly in my lower legs fron knee down they ran a doppler to see if i had clots and nothing??? Well now im getting pains in my feet too feels like nerve damage or something or poor circulation maybe? Its weird feeling then i had bloody stool and diarea for a week they checked that and nothing?? Im getting sharp chest painss on my left side too that come and go?????Also have severe paindns in my stomach and they did a xray and ct on that too no answers It is really weird i have no insurance and keep getting the cold shoulder for the ER doctors Its pretty scarry i just wish i new what maybe causing this all this in the last 2 months and no answers If you might be able to help please let me know its making my life ***l and very scary.Its weird because all this is happening at once ive never had a health issue at all and ER is telling me nothing and no Doctor will see me on a payment plan for tests im looking for a idea of what it might be????? Thank YouReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?